# SDR DALA2023060604576

- Difficulty date: June 4, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N955DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38743
- Aircraft time: 24,403 hours, 11,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2799792) CRACKED ANGLE - SUPPORT LOCATED FWD FACE OF THE FRAME STA 500J STR 26R AT FWD CARGO COMPARTMENT. REPLACED ANGLE - SUPPORT LOCATED FWD FACE OF THE FRAME STA 500J STR 26R AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-40-02AND DWG: 143A7505.
